Domination Uniform Subdivision Number of Graph

International Journal of Mathematics Trends and Technology (IJMTT)
© 2015 by IJMTT Journal
Volume-27 Number-1
Year of Publication : 2015
Authors : M. K. Angel Jebitha


M. K. Angel Jebitha "Domination Uniform Subdivision Number of Graph", International Journal of Mathematics Trends and Technology (IJMTT). V27(1):1-5 November 2015. ISSN:2231-5373. Published by Seventh Sense Research Group.

Let G = (V, E) be a simple undirected graph. A subset D of V(G) is said to be dominating set if every vertex of V(G) − D is adjacent to at least one vertex in D. The minimum cardinality taken over all minimal dominating sets of G is the domination number of G and is denoted by g(G). The domination uniform subdivision number of G is the least positive integer k such that the subdivision of any k edges from G results in a graph having domination number greater than that of G and is denoted by usdg(G). In this paper, we investigate the domination uniform subdivision number of standard graphs. Also we determine the bounds of usdg and characterize the extremal graphs.

[1] Abdollah Khodkar, B. P. Mobaraky and S. M. Sheik- holeslami, Upper Bound for the Roman Domination Subdivision number of a Graph, AKCE J. Graphs Combin., 5 (2008), 7-14.
[2] Amitava Bhattacharya and Gurusamy Rengasamy Vi- jayakumar, Effect of Edge-Subdivision on Vertex-Domination in a Graph, Discussiones Mathematicae Graph Theory, 22(2002) 335-347.
[3] H. Aram, O. Favaron and S. m. Sheikholeslami, Domination Subdivision Number of Trees, Discrete Mathematics, 309 (2009), 622-628.
[4] M. Atapour, S. M. Sheikholeslami, A. Hansberg, L. Volk- mann and A. Khodkar, 2-Domination Subdivision Number of Graphs, AKCE J. Graphs Combin., 5 (2008), No. 2, 165-173.
[5] Gary Chartrand, Ping Zhang, Introduction to Graph Theory , Tata McGraw-Hill Edition, 2006.
[6] T.W. Haynes, S. M. Hedetniemi, S. T. Hedetniemi, D. P. Ja- cobs, J. Knisely and L. C. Van der Merwe, Domination Subdivision Numbers, Discussiones Mathematicae Graph The- ory, 21 (2001), 239-253.
[7] J. Paulraj joseph and S. Arumugam, Domination in Subdivision Graphs, J. Indian Math. Soc., 62(1996), 274-282.
[8] S.S.Sandhya, E. Ebin Raja Merly and B. Shiny, Subdivision of Super GeometricMean Labeling for Quadrilateral Snake Graphs, Int. J. Math. Trends and Tech., Vol. 24, No. 1 - Au- gust 2015.
[9] Teresa W. Haynes, Stephen T. Hedetniemi and Peter J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, 1998.
[10] S. Velammal, Studies in Graph Theory: Covering, Independence, Domination and Related Topics, Ph. D. Thesis, 1997.

domination number, domination uniform subdivision number.